# SDR SWAA2024090315780

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT FITTING CRACKED FWD OF WATER TANK S-26L AND STA 947.75 MKD DOT<[01] SUMMARY=REMOVED AFT OF AFT CARGO COMPARTMENT BILGE SUPPORT FITTING AS PER B-737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SUPPORT FITTING AS PER B-737 SRM 51-40-05-0G-0. INSTALLED NEW SUPPORT FITTING AT AFT CARGO BILGE STA 947.75 S-26L JUST FORWARD OF WATER TANK AS PER B 737 SRM 51-40-02-0G-0;[02] VERIFIED.;[03] C/W AUDIT PER MPM 52.02.02
